# SDR SIMA201116801

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 19,846 hours, 14,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: LC063F6M
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3601 AFTER THE FLIGHT MAINTENANCE FOUND THE MAIN CABIN DOOR HARD TO OPEN.  THE PASSENGER DOOR WOULD NOT OPEN EASILY.  FINALLY SEVERAL HARD TUGS ON HANDLE IT OPENED, BUT IT DID NOT CLOSE OR OPEN PROPERLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED HOUSING ASSEMBLY PART NUMBER 600-38038-9, BEARING PART NUMBER 600-3840-33, SPRING PART NUMBER LC063F6M, BOLT PART NUMBER NAS565-57 AND NUT PART NUMBER MS21045-5 IAW CRJ 700 AMM 52-11-02-400-831.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 52-11-00-710-801.  THE AIRCRAFT WAS RETURNED TO SERVICE.
